Verte colorings with a distance restriction

Chen, G. and Gyárfás, András and Schelp, RH (1998) Verte colorings with a distance restriction. DISCRETE MATHEMATICS, 191 (1-3). pp. 65-82.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: http://eprints.sztaki.hu/id/eprint/1718

Update Item Update Item